# SDR RAIA950328

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 8974764
- Condition: Faulty
- Location: Lt Eng, Sta C
- Part time: 6,151 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7390 - SUPPLEMENT - LEFT EGT FLUCTUATES FROM 550 DEGREES TO 200 DEGREES.  MAINTENANCE REPLACED LEFT EGT COMPENSATOR.  SET COMPENSATOR TO GARRETT DSC SETTINGS.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
